| Catalog Number |
5407200000 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between (b)(6) 2026.This report summarizes 5 events for the failure: overheating of device.4 events had no health consequences or impact.1 event had problem identified during non-clinical procedure; there was no patient involvement.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 5 events were reported for this quarter.Product return status: 5 devices were received.Evaluation findings (results/components): 4 devices: wear problem, no device problem found / housing.1 device: no device problem found / part/component/sub-assembly term not applicable.Product disposition: 4 devices: serviced and returned to customer.1 device: archived by stryker.Additional information: 5 devices were not labeled for single-use.5 devices were not reprocessed or reused.